From the manufacturer's website:
Banophen Allergy Relief Capsules, formulated by Major Pharmaceuticals, is an over-the-counter allergy relief whose active ingredient is diphenhydramine hydrochloride. Although this formula was designed for the temporary relief of upper respiratory allergies, hay fever, and the common cold, many people also use Banophen as a sleep aid, as it is a sedating antihistamine.
Warning: Keep out of reach of children. Before taking diphenhydramine, tell your doctor or pharmacist if you are allergic to it; or to dimenhydrinate; or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details. Before using this medication, tell your doctor or pharmacist your medical history, especially of: breathing problems (such as asthma, emphysema), high pressure in the eye (glaucoma), heart problems, high blood pressure, liver disease, seizures, stomach/intestine problems (such as ulcers, blockage), overactive thyroid (hyperthyroidism), difficulty urinating (for example, due to enlarged prostate). This drug may make you dizzy or drowsy or blur your vision. Alcohol or marijuana (cannabis) can make you more dizzy or drowsy. Do not drive, use machinery, or do anything that needs alertness or clear vision until you can do it safely. Avoid alcoholic beverages. Talk to your doctor if you are using marijuana (cannabis). Before having surgery, tell your doctor or dentist about all the products you use (including prescription drugs, nonprescription drugs, and herbal products). Liquid products, chewable tablets, or dissolving tablets/strips may contain sugar and/or aspartame. Liquid products may also contain alcohol. Caution is advised if you have diabetes, liver disease, phenylketonuria (PKU), or any other condition that requires you to limit/avoid these substances in your diet. Ask your doctor or pharmacist about using this product safely. Children may be more sensitive to the side effects of this drug. This drug can often cause excitement in young children instead of drowsiness. Older adults may be more sensitive to the side effects of this drug, especially drowsiness, dizziness, confusion, constipation, or trouble urinating. Drowsiness, dizziness, and confusion can increase the risk of falling. During pregnancy, this medication should be used only when clearly needed. Discuss the risks and benefits with your doctor. This drug passes into breast milk and may have undesirable effects on a nursing infant. Consult your doctor before breast-feeding.
*These statements have not been evaluated by the Food and Drug Administration. These products are not intended to diagnose, treat, cure or prevent any disease.
- Diphenhydramine HCl 25mg